Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent nausea and burning sensation in the stomach?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3633 Questions

default
Posted on Sat, 17 Sep 2016 in Digestion and Bowels
Question: S/S:
Intermittent stomach burning and nausea for more than a month - not pregnant - taking omeprazole as prescribed, no missed doses

chronic tension like headaches

tight shoulders, aching

Intermittent clicking sounds in ears, not r/t bone adjustment
The nausea and tension used to occur only occasionally and are now daily, tried a lot of different things, even chiropractic care
It has been suggested that I see a neurologist, can't get an appointment for a while
Anything else I can try and what do you think could be the possible causality?
Thank you,
doctor
Answered by Dr. Suresh Heijebu 7 hours later
Brief Answer:
Possible Migraine? Need further assessment.

Detailed Answer:
Hello, Madam.

I can certainly understand your concern.

As per your symptoms, the possibility of Migraine or a tension type headache is high.

It's very important to start the treatment at the earliest.

I also advise you to get a CT brain to rule out any organic brain pathology.

I generally prescribe oral pills of Triptans and Antiflammatory analgesics like Ibuprofen to control the symptoms.

Additionally I also prescribe oral pills of Clonotril and Pantoprazole daily for 21 days to reduce the gastric symptoms and anxiety.

Please check with your physician if he shares my view and if can prescribe these pills to you.

Further management if any is based in test results and clinical improvement.

Post your further queries if any

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th...

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects...

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all...